# SDR SWI2024F00280

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,112 hours, 38,405 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Loop
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT NEXT MX OVERNIGHT PLEASE TROUBLESHOOT REPEAT WRITE UPS FOR L 10TH DUCT WARNING MSGSMCI TYPE: TROUBLESHOOTING PRIORITY 1 (FLIGHT 5035 FILED CLOSED)APR 06, 2024  STATION: DEN--INSPECTED AND FOUND FIRE LOOPS CONTACTING ONE ANOTHER AND DUCTING. REPOSITIONED LOOPS AS REQUIRED. PERFORMED LEAK CHECK OF L 10TH STAGE BLEED SYSTEM PER AMM 36-11-00. NO LEAKS NOTED APR 07, 2024  STATION: COS -- INTERROGATED MDC AND FOUND NO FAULT CODES OR FAULT CODE HISTORY. CONDUCTED OPERATIONAL CHECK OF THE BLEED AIR LEAK DETCTION SYSTEM FOLLOWING APPLICABLE STEPS OF CRJ200 AMM 36-21-00. OPS CHECK GOOD AT THIS TIME. REFERENCE AML#1326503 FOR PREVIOUS MX ACTION NO WRITE-UPS SINCE LOOPS WERE READJUSTED.
